This question was answered on Tue 08, Sep 2009 12:40am by Dr.Rohit Agarwal

have hot like fever in my lower legs restless also lot lately

    
Asked by Unregistered on Mon 07, Sep 2009 10:22pm

have hot like fever in my lower legs restless also lot lately

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Rohit Agarwal  on Tue 08, Sep 2009 12:40am:

Hello, it could be restless legs syndrome is a condition that is characterized by an irresistible urge to move one's body to stop uncomfortable or odd sensations. It causes a sensation in the legs or arms that can most closely be compared to a burning, itching, or tickling sensation in the muscles. Refer to http://en.wikipedia.org/wiki/Restless_legs_syndrome. Consult your physician. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     i stay sick     fullfilled     stressanddepreaaion     CHow long do you think a woman with a tumor previously diagnosed as a fatty cyst 15 years ago     ct scan     Anal cancer     redpalmsolesoffeet     BRACCYACARDIA     Intensive     Stable     adsf     red rash on finger     whatissymptomsoflowbloodcellcount     Search for answers     whats a marlble sized lump that is somewhat soft inside lower left scrotum under left testical close to anus     herpes no blister     itchingunderarms     Capirox 20     ketoconazol 200     osteoid osteoma     Search for answers     saphenous neuralgia     uiffenissen     earswelling     npo     lty     ibuprofin with liver damage     enterance exam for medicne     can acne appear on the scrotum     abseosinbloodtestresults     Karvezide     am so fat     white bath salts and hiv     alportssyndrome     lymph tuberculosis     anal fisure     Capirox 20     enterance exam for medicne     axima disease     Search for answers     Capirox 20     Abdominalbloating     mode     Search for answers     Dick enchantment     my muscLes on my left leg feels tight     taxim     Search for answers     No period not pregnant back pain stomach fullness     Search for answers     osteoid osteoma     axima disease     stomach cramping     celiac disease     can     tylenol poisoning     Search for answers     No period not pregnant back pain stomach fullness     hearinglossandiron     axima disease     Search for answers     budesonide     Search for answers     curefordrumminginears     sore kidneys     Search for answers     transvginalultrasound     Search for answers     axima disease     gastritus     boils     i aborted five times would i get pregnant again     hep     what is a varook     IfI     amIoverweightat135lbs     chubby vagina     bridge     otdyh     pink     3 year old girls     Brea     Voluntary tingle     enla     hangingtesticles     nurokind     ACAI     shakey     osteoid osteoma     stain     axima disease     swollenupperlip     silver     Belly button odor     axima disease     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats